# SDR 08FDEA01423

- Difficulty date: April 16, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB1666501
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10 ACF MODIFICATION  ON WING LT SIDE OUTBOARD SLAT NR 3 FOUND RIB  P/N ARB1666-501 WITH EA 7 HOLES OVALIZED.  REPLACED RIB FOR SRM 51-35-01 VOL II AND DWG ARB1666.
